# SDR ASAA1149794

- Difficulty date: May 8, 2011
- Submitted: June 9, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 65C2730895
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT BS 727G LT SIDEDWALL SUPPORT IS CORRODED AROUND FASTENER HOLES BETWEEN STR 19L AND 25L.  REMOVED CORROSION OUT OF LIMITS, FABRICATED AND INSTALLED REPLACEMENT PART IAW B737 400 SRM 51 40 02.
